Hi, this is the first time I have posted anything on anything so pls forgive me if its all wrong, briefly my situation is this… Had what they thought was t.n for last 3 yrs…then… Countless trips to g.p with bouts ofunexplained nerve pain, legs, back, neck ect that would pass after a few weeks each time , then pins and needles in hands, burning pain in calf of leg… and a very painfully foot?.. G.p referred me to neuro who now is running MRIs next week, the list of meds is ridiculous , gabapentin, lyrica, carbamazepine ( please excuse spellings) amitriptaline… The list goes on, I’m so scared right now, but most worried I think about what if MRI DOESN’T show anything… Am I nuts or a hypocondriac?..
Hi, welcome to the forum and no, I doubt you are mad or nuts!
Glad that tests are being done.
it can take a while to get to diagnosis stage and you just gotta hang in there hun.
I had 4 MRIs, 2 LPs, 2 EMGs, a VEP and oodles of blood tets, over many years.
PPMS was suspected and I got a 95% diagnosis of it, due to clinical presentation typical of that.
But MS was finally ruled out last year
I have spastic paraparesis/cause unknown.
I know luv, limbo land sucks!
I’m quite concerned that you are on all four of those meds at once because they all do roughly the same thing. In which case, I think it would be very unusual for a neuro to prescribe them all at once. Does the neuro know? I’m wondering if some of your symptoms are actually side effects from the meds!
Still, you are on them for a reason and no one could ever dismiss TN as the result of hypochondria! So have faith in yourself - you aren’t nuts!
The symptoms you’ve been having are consistent with MS, but there are lots of other causes too so try to keep an open mind - you never know, it might be something that’s relatively easy to treat. And even if it’s MS, it’s not the end of the world. For now though, try to just go with the flow - what will be will be.
Let us know how it goes?
See I knew I would cock up, Should of explained, I’ve been intermittently on the various meds, not all at once together, and thank you for responding xxx